# SDR YENA2018051840204

- Difficulty date: May 14, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N554JB
- Make and model: Airbus A320-232
- Aircraft serial: 1898
- Aircraft time: 62,843 hours, 22,403 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Not Reported
- Condition: Corroded
- Location: Frames 57-58
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED IN THE AFT CARGO, FWD OF FRAMES 57 & 58,  STRINGER 43L.  REPAIRED.
